# SDR EIA2007159

- Difficulty date: September 21, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B02699126
- Condition: Corroded
- Location: Bs 2412-2436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE EMPENNAGE CUTOUT DOOR SKIN RETAINER, FRAME ARE CORRODED AND PAINT DETERIORATED.  WORK ACCOMPLISHED PER ECRA NR 486-53-062-2.
